# SDR 07FDEA01596

- Difficulty date: April 25, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD FLAP VANE LOWER SURFACE FOUND DELAMINATED.  [SUP 05-15-07]  REMOVED AND REPLACED AS PER AMM 27-50-22-4.   ADJUSTMENT CARRIED OUT AS PER AMM 27-50-22-5.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
